# SDR UIEA2018031400402

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,793 hours, 37,949 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WING ANTI-ICE EICAS MESSAGE CAME ON IN FLIGHT.  ACCOMPLISHED A RT WING ANTI-ICE TEST IAW AMM 30-11-02 -714-022, AND OPS TESTED OK ON GROUND.  OK FOR SERVICE.
